About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2012 (2012), Article ID 391918, 11 pages
http://dx.doi.org/10.1155/2012/391918
Research Article

A Two-Grid Method for Finite Element Solutions of Nonlinear Parabolic Equations

1Department of Mathematics and Information Science, Yantai University, Yantai 264005, China
2Schools of Mathematics and Quantitative Economics, Shandong University of Finance, Jinan 250014, China

Received 5 July 2012; Accepted 24 August 2012

Academic Editor: Xinguang Zhang

Copyright © 2012 Chuanjun Chen and Wei Liu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. J. Xu, “A novel two-grid method for semilinear elliptic equations,” SIAM Journal on Scientific Computing, vol. 15, no. 1, pp. 231–237, 1994. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  2. J. Xu, “Two-grid discretization techniques for linear and nonlinear PDEs,” SIAM Journal on Numerical Analysis, vol. 33, no. 5, pp. 1759–1777, 1996. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  3. C. N. Dawson and M. F. Wheeler, “Two-grid methods for mixed finite element approximations of nonlinear parabolic equations,” Contemporary Mathematics, vol. 180, pp. 191–203, 1994.
  4. C. N. Dawson, M. F. Wheeler, and C. S. Woodward, “A two-grid finite difference scheme for nonlinear parabolic equations,” SIAM Journal on Numerical Analysis, vol. 35, no. 2, pp. 435–452, 1998. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  5. L. Wu and M. B. Allen, “Two-grid methods for mixed finite-element solution of coupled reaction-diffusion systems,” Numerical Methods for Partial Differential Equations, vol. 15, no. 5, pp. 589–604, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  6. Y. Chen, Y. Huang, and D. Yu, “A two-grid method for expanded mixed finite-element solution of semilinear reaction-diffusion equations,” International Journal for Numerical Methods in Engineering, vol. 57, no. 2, pp. 193–209, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  7. Y. Chen, H. Liu, and S. Liu, “Analysis of two-grid methods for reaction-diffusion equations by expanded mixed finite element methods,” International Journal for Numerical Methods in Engineering, vol. 69, no. 2, pp. 408–422, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  8. L. Chen and Y. Chen, “Two-grid method for nonlinear reaction-diffusion equations by mixed finite element methods,” Journal of Scientific Computing, vol. 49, no. 3, pp. 383–401, 2011. View at Publisher · View at Google Scholar
  9. Y. Chen, P. Luan, and Z. Lu, “Analysis of two-grid methods for nonlinear parabolic equations by expanded mixed finite element methods,” Advances in Applied Mathematics and Mechanics, vol. 1, no. 6, pp. 830–844, 2009.
  10. C. Bi and V. Ginting, “Two-grid finite volume element method for linear and nonlinear elliptic problems,” Numerische Mathematik, vol. 108, no. 2, pp. 177–198, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  11. C. Chen, M. Yang, and C. Bi, “Two-grid methods for finite volume element approximations of nonlinear parabolic equations,” Journal of Computational and Applied Mathematics, vol. 228, no. 1, pp. 123–132, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  12. C. Chen and W. Liu, “Two-grid finite volume element methods for semilinear parabolic problems,” Applied Numerical Mathematics, vol. 60, no. 1-2, pp. 10–18, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  13. C. Chen and W. Liu, “A two-grid method for finite volume element approximations of second-order nonlinear hyperbolic equations,” Journal of Computational and Applied Mathematics, vol. 233, no. 11, pp. 2975–2984, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  14. S. Larsson and V. Thomée, Partial Differential Equations with Numerical Methods, vol. 45, Springer, Berlin, Germany, 2003.
  15. Q. Li, “The fully discrete finite element method for a nonlinear parabolic equation,” Communication on Applied Mathematics and Computation, vol. 2, no. 1, pp. 50–58, 1988.
  16. Y. R. Yuan and H. Wang, “Error estimates for finite element solutions of nonlinear hyperbolic equations,” Journal of Systems Science and Mathematical Sciences, vol. 5, no. 3, pp. 161–171, 1985.
  17. M. F. Wheeler, “A priori L2 error estimates for Galerkin approximations to parabolic partial differential equations,” SIAM Journal on Numerical Analysis, vol. 10, pp. 723–759, 1973. View at Publisher · View at Google Scholar
  18. L. J. Hayes, “A modified backward time discretization for nonlinear parabolic equations using patch approximations,” SIAM Journal on Numerical Analysis, vol. 18, no. 5, pp. 781–793, 1981. View at Publisher · View at Google Scholar · View at Zentralblatt MATH